# SDR SIMA200115702

- Difficulty date: June 6, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: T8204103A
- Part serial: U119
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHV - FLT 3370 - ABORTED TAKEOFF, NR 2 THRUST REVERSE DISAGREE ICAS MESSAGE.  MEL REMOVED AND REPLACED NR 2 ISOLATION CONTROL VALVE UNIT IAW EMB 78-33-01.  OPS CHECK GOOD.  (M)
